Hand-Foot Syndrome

    Researchedby:
    Last Updated: August 16, 2022

    Hand-foot syndrome is a side effect of chemotherapy that results in swelling, ulceration, redness, and pain within the hand and foot.

    examine-databaseExamine Database

    Hand-Foot Syndrome falls under the Cancer category.

    111 participants in 2 trials

    Examine Database: Hand-Foot Syndrome

    Examine Database References

    1. Hand-Foot Syndrome Symptoms - Corrie PG, Bulusu R, Wilson CB, Armstrong G, Bond S, Hardy R, Lao-Sirieix S, Parashar D, Ahmad A, Daniel F, Hill M, Wilson G, Blesing C, Moody AM, McAdam K, Osborne MA randomised study evaluating the use of pyridoxine to avoid capecitabine dose modificationsBr J Cancer.(2012 Aug 7)
    2. Hand-Foot Syndrome Symptoms - C J Fabian, R Molina, M Slavik, S Dahlberg, S Giri, R StephensPyridoxine therapy for palmar-plantar erythrodysesthesia associated with continuous 5-fluorouracil infusionInvest New Drugs.(1990 Feb)